# SDR A6WA20121231058

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 25,870 hours, 24,693 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DESCENDING INTO BTV, FLAPS FAIL ZERO, PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPP 98-18E BOX 12.  FLAPS RESET. CHECK FECU CODES, POSSIBLE CKP TECHNIQUE PROBLEM.  FOUND EXCESSIVE GREASE BUILD UP ON RIGHT DPSU'S CLEANED DPSU AND LUBED IAW AMM 27 51 10.  PERFORMED OP CHECK OF FLAP IAW AMM 27 54 00 OP CHECK GOOD.  REMOVE PLACARD/MEL.
